Androgel side effects weight gain

Common Questions and Answers about Androgel side effects weight gain

androgel

In some cases modifications were performed to the extent that they do not include any of the basic and fundamental postulates of the hCG protocol, resulting in UNWANTED or side-effects. We set forth that much of the negative publicity surrounding the method is due to the lack of proper validation by the appropriate governmental agencies, such that it has been marginally performed often by untrained personnel, under uncontrolled conditions.
Androgel is used to treat men with conditions of low testosterone hormone levels (e.g., hypogonadism). Side effects to this drug usually are nausea, vomiting, headache, hair loss, change in sexual drive, or redness/swelling/change in color of the skin, or acne, swelling (edema), trouble breathing (including very slow or shallow breathing and trouble breathing while sleeping), trouble urinating, mental/mood changes (e.g.
There are lots of side effects infertility, growth of prostate cancer (if it is already there). You also need to take estrogen blockers make sure you talk to your endo about estrogen blockers and you need to get blood tests often.
I reluctantly did and suffered the inevitable side effects. Then, a new side effect happened after about 24 months. My ears and eustacian tube really blocked up and tinnitus began. Prior to this, I felt I had exceptional hearing. Recently, I needed a phlebotomy because my RBC,HGB HCT were very elevated. I had mild intermittant elevation of these values dringnthis 24 month period. I had reviewed this with my cardiologists and ENT doctors in the two places I live with no answers.
Every time I see my endo I constantly complain of many side effects. These effects include fatigue, weakness, WEIGHT GAIN of about 40 pounds, decreased sex drive, depression, and some memory loss. Also, blood tests reveal a trigylceride level of 557 with no family history of high trigylceride and I eat a healthy diet and exercise regularly. I was wondering if anyone had any useful information for me so I could finally feel "normal" again!
It's pretty straightforward with minimal to no side effects. Can you still feel the varicoceles at all? Do they cause any kind of discomfort or problems beside the low t?
A friend of my sent me to a Doc that raises tour testosterone using bio similar steroids . No side effects supposedly . He put six pellets in my hip .It's been 3 weeks and I feel terrific . I haven't had my blood test to check my testosterone but I suspect it will be in the six hundred range . I suggest to anyone to have your testosterone level raised with bio similar steroids. Oh by the way it lasts six months .
OK now for the negative side effects. Are there any negative side effects from prolonged use of poppy seed derivative's. I'm talking about someone who moderately consumes this drug. Think for a minute about this without going so danged crazy into addiction. I'm interested in finding out about moderate ingestion and the possibility of damage to brain cells, organ's (if so which organs)bones, etc etc.
I am now more than a year post treatment and still having chronic fatigue, joint pain and brain problems. I had side effects during treatment as expected. But continued through treatment with the hope of "getting back to normal" after it was over. I am still waiting but not much has changed. Only thing is I kind of adapted to my situation. I dont try to force myself to be physically active, I have to pace myself and rest and recoup.
it usually starts from bottom right side and goes to left side. sometimes after i masturbate i get very very strong pain from all my testicles that i cant even stand, sit or touch it.it hurts so much and can stay for two three hours. so, my only question is all my tests came out as normal. so can my hernia cause this problem? and can this be because of adrenal fatigue as i havent done any tests for it? thanks a lot!!!
I just had inguinal hernia repair on the left side May 14 '08. So far the pain's not too bad. Mainly a sometimes burning feeling on upper left side of scotum. There's an abrasive feeling where my undies rub against legs. Probably doesn't help I ski alot so there's not much room in there. Went to Doc today in advance of my next scheduled visit just because I heard a horror story of a guy who had hernia surgery from the same hospital I went to. But he was getting sick and all a day after.
I am 55, soon to be 56. I noticed an incredible weight gain when I worked for a year and a half from 53-55. Then I stopped working earlier this year, did the low-carb thing for four months and started working out again. Lo and behold, my figure came back! I would trade being slender any day of the week for somewhat crepy skin. But that is our nemesis. I don't have money to spend on beauty products, nor on many supplements. So my routine is so basic it's ridiculous.
During the time of the pain I've gone from extremely out of shape, to fairly fit, and back again. No changes. No major weight changes either. Has anyone tired massage yet? Sounds like I don't need to bother with sleeping pills, and better if I don't.
MedHelp Health Answers